| Model Number |
305616 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that 2 bd¿ sharps collectors lids were broken.The following information was provided by the initial reporter, translated from (b)(6): "the customer reported that two lids were broken.".
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received.According to the dhr review process, the result showed there were no issues reported as lid broken during the manufacturing process for the part number reported under this complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid broken for the same part number throughout the last twelve months.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process since there is not enough information like method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility.H3 other text : see h.10.
Event or Problem Description
It was reported that 2 bd¿ sharps collectors lids were broken.The following information was provided by the initial reporter, translated from japanese: "the customer reported that two lids were broken.".